# SDR GLBA2003009

- Difficulty date: January 17, 2003
- Submitted: January 17, 2003
- Operation: Air carrier
- Aircraft: N201GL
- Make and model: Beech 1900D
- Aircraft serial: UE201
- Aircraft time: 422 hours, 4,438 cycles
- Propeller: Hartzl HCE4A3A
- System (JASC): 6111 · Propeller Blade Section
- Part: Bearing
- Part serial: HJ1448
- Condition: Failed
- Location: Propeller Blade
- Part time: 4,222 hours, 4,438 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPLACED PROP DUE OVERHAUL FOUND NR 2 BLADE BEARING HAD FAILED.  REMOVED AND REPLACED PROP.
